# SDR SWAA2022072729277

- Difficulty date: July 14, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Support Angle
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND T SUPPORT ANGLE CRACKED AT RT STAB RIB #5 / [01] REMOVED FWD T SUPPORT ANGLE FROM RT STAB RIB #5 AS PER B737-700 51-40-02-0G-0;[02] CORRECTION FOR STEP #1 SHOULD READ: REMOVED FWD T SUPPORT ANGLE FROM RT STAB RIB #5 AS PER B737-700 SRM 51-40-02-0G-0;[03] LOCATED AND OPENED NEW FASTENER HOLES AT NEW TSUPOORT ANGLE AS PER B737-7 SRM 51-40-05;[04] VERIFIED STEP 2 AND 3 OK TO INSTALL NEW T SUPPORT ANGLE AT RT STAB RIB #5;[05] INSTALLED T ANGLE SUPPORT AT R/H HOR STAB RIB #5 FWD AREA AS PER B737-7 STRM 51-40-02-0G-0;[06] VERIFIED STEP 5
